Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 53, NWS Northern Indiana

July 7, 2012

NWS Northern Indiana issued this small craft advisory at Jul 7, 2012, 3:47 AM EDT. It took effect at Jul 7, 2012, 8:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2012, 3:47 AM EDT (07:47 UTC)
In effect from
Jul 7, 2012, 8:00 PM EDT
Expired
Jul 9, 2012, 4:13 AM EDT
In force
32 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WHUS73 KIWX 070747
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
347 AM EDT SAT JUL 7 2012

LMZ043-046-071700-
/O.NEW.KIWX.SC.Y.0053.120708T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
347 AM EDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT MONDAY. 

* WINDS: NORTH WINDS 10 TO 15 KNOTS TONIGHT INCREASING TO 15 TO 20
  KNOTS WITH GUSTS TO 25 KNOTS SUNDAY NIGHT.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND TO 4 TO 7 FEET BY SUNDAY
  EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
235 
WHUS73 KIWX 071416
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 AM EDT SAT JUL 7 2012

LMZ043-046-072230-
/O.CON.KIWX.SC.Y.0053.120708T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1016 AM EDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT MONDAY. 

* WINDS: NORTH WINDS 10 TO 15 KNOTS TONIGHT INCREASING TO 15 TO 
  20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND CONTINUING THROUGH SUNDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
491 
WHUS73 KIWX 072023
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 PM EDT SAT JUL 7 2012

LMZ043-046-080430-
/O.CON.KIWX.SC.Y.0053.120708T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
423 PM EDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT MONDAY. 

* WINDS: NORTHEAST WINDS 10 TO 15 KNOTS TONIGHT INTO SUNDAY
  MORNING. WIND BACKING NORTH AND INCREASING TO 15 TO 20 KNOTS
  WITH A FEW GUSTS TO 25 KNOTS SUNDAY AFTERNOON. NORTH WINDS 10 TO
  20 KNOTS SUNDAY NIGHT VEERING EAST AND SUBSIDING TO 5 TO 10
  KNOTS. 

* WAVES: BUILDING TO 3 TO 5 FEET THIS EVENING AND CONTINUING
  THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
009 
WHUS73 KIWX 080127
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 PM EDT SAT JUL 7 2012

LMZ043-046-080930-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
927 PM EDT SAT JUL 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. 

* WINDS: NORTHEAST WINDS 10 TO 15 KNOTS OVERNIGHT INTO SUNDAY
  MORNING. WIND BACKING NORTH AND INCREASING TO 15 TO 20 KNOTS
  WITH A FEW GUSTS TO 25 KNOTS SUNDAY AFTERNOON. NORTH WINDS 10 TO
  20 KNOTS SUNDAY NIGHT VEERING EAST AND DIMINISHING TO 5 TO 10
  KNOTS.

* WAVES: 3 TO 5 FEET CONTINUING INTO SUNDAY NIGHT...SUBSIDING
  TO 1 TO 3 FEET BY DAYBREAK MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
301 
WHUS73 KIWX 080734
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 AM EDT SUN JUL 8 2012

LMZ043-046-081630-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
334 AM EDT SUN JUL 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS
  THIS AFTERNOON...VEERING EAST AND DIMINISHING TO 5 TO 10 KNOTS
  OVERNIGHT.

* WAVES: 3 TO 5 FEET CONTINUING INTO SUNDAY NIGHT...SUBSIDING TO 
  1 TO 3 FEET BY DAYBREAK MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
326 
WHUS73 KIWX 081431
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 AM EDT SUN JUL 8 2012

LMZ043-046-082245-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1031 AM EDT SUN JUL 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS 
  THIS AFTERNOON...VEERING EAST AND DIMINISHING TO 5 TO 10 KNOTS 
  OVERNIGHT. 

* WAVES: 3 TO 5 FEET CONTINUING INTO SUNDAY NIGHT...SUBSIDING TO 
  1 TO 3 FEET BY DAYBREAK MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
927 
WHUS73 KIWX 081943
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 PM EDT SUN JUL 8 2012

LMZ043-046-090345-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
343 PM EDT SUN JUL 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. 

* WINDS: NORTH WINDS TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THIS
  EVENING...VEERING EAST AND DIMINISHING TO 10 TO 15 KNOTS
  OVERNIGHT.

* WAVES: 3 TO 5 FEET TONIGHT...SUBSIDING TO 1 TO 3 FEET TOWARD
  DAYBREAK MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
642 
WHUS73 KIWX 090222
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT SUN JUL 8 2012

LMZ043-046-091000-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 PM EDT SUN JUL 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. 

* WINDS: NORTHEAST WINDS TO 15 KNOTS...VEERING SOUTHEAST AND
  DIMINISHING TO 5 TO 10 KNOTS TOWARD DAYBREAK.

* WAVES: 3 TO 5 FEET OVERNIGHT...SUBSIDING TO 1 TO 3 FEET TOWARD
  DAYBREAK MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
461 
WHUS73 KIWX 090813
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EDT MON JUL 9 2012

LMZ043-046-090915-
/O.CAN.KIWX.SC.Y.0053.000000T0000Z-120709T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 AM EDT MON JUL 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED AND NO LONGER POSE A RISK TO SMALL
CRAFT.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 3:19 AM EDT, 28 minutes earlier.

Area forecast discussion, Jul 7, 3:19 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 AM EDT SAT JUL 7 2012

...DANGEROUS HEAT TO CONTINUE TODAY...

.SHORT TERM...
ONE MORE DAY OF SUFFERING UNDERNEATH HISTORICALLY HOT UPR RIDGE.
FLOPPED BACK TO WARMER BIAS CORRECTED MAX TEMPS THIS AFTN IN LIGHT
OF WIDESPREAD UPSTREAM MID 100S YDA AFTN FM SRN WI SWD THROUGH ERN
MO/IL AND VRY WARM TEMPS EARLY THIS MORNING IN THE LOW TO MID 80S.
OTHERWISE SW THAT HAD EJECTED OUT OF THE ROCKIES YDA NOW IN THE
PROCESS OF SHEARING OUT ACRS WRN LK SP. CONCENTRATED LINE OF
ELEVATED CONVN ONGOING FM CNTRL MN EWD INTO THE WRN UP XPCD TO FALL
APART TWD SUNRISE AS FNTL SCALE ASCENT DECAYS. FASTER SWD
PROGRESSION OF FNTL BNDRY SEEN IN 00Z GUIDANCE AND BELIEVED GIVEN WK
DEEP TROPOSPHERIC FLW UNDER UPR RIDGE AXIS AND AS SUCH XPC
AGGRESSIVE LK SHADOW INFLUENCE WILL MANIFEST THIS AFTN. THUS DROPPED
PRIOR POP MENTION NW THIS AFTN AND REORIENTED LOW CHC POPS ALG
CONSENSUS HIGHRES FNTL PLACEMENT. MORE LEGITIMATE CHC WOULD APPEAR TO
BE OVR NW OH TWD 20Z TIMED W/PK HEATING/DESTABILIZATION.

MORE ARCANE PICTURE TONIGHT AS W-E H85 BNDRY DROPS SOUTH ACRS CWA
W/POOR CVRG NOTED AND DECREPIT ASCENT GIVEN CONTD WKNG OF SW TROUGH.
WILL AGAIN CLOSELY W/SLGT CHC POPS INTO SUN MORNING IN VAIN HOPE
THAT SOMETHING WILL MATERIALIZE. BY SUN AFTN STG NEG THETA-E SURGE
XPCD AS POST FNTL CAA DEEPENS IN RESPONSE TO FAIRLY RAPID WWD
RETROGRESSION OF HOT UPR RIDGE TIMED W/DEEPENING MEAN TROUGHING ACRS
ERN CANADA. MUCH COOLER MID 80S AND REFRESHING 50S DEWPOINTS WILL BE
WELCOME AS 2012 HEAT WAVE COMES TO AN END.

&&

.LONG TERM... / MONDAY THROUGH FRIDAY /

PATTERN CHANGE TO AN EASTERN CONUS TROUGH/WESTERN RIDGE REGIME WILL
ALLOW FOR NEAR NORMAL TEMPS AND LOW HUMIDITY...WITH THIS PATTERN
SLOW TO BREAK DOWN THANKS TO BLOCKING ACROSS THE NORTH ATLANTIC. IN
THE LOWER LEVELS EXPECT COOLER SYNOPTIC EASTERLY FLOW UNDER A LOW
LEVEL ANTICYCLONE THAT WILL BE SLOWLY TRANSLATING THROUGH THE GREAT
LAKES. TEMPS SHOULD CREEP BACK TO ABOVE NORMAL VALUES BY DAYS 6/7
PER HEIGHT RISES/WARMING ALOFT. GIVEN DRY SOILS FOR MOST LOCATIONS
AND EXPECTED MC/PC SKIES CONTINUED TO FAVOR WARMER GUIDANCE FOR
HIGHS THROUGH THE EXTENDED AND A MODEL BLEND FOR LOWS. NO RELIEF
FROM THE DROUGHT ANTICIPATED NEXT WEEK WITH HIGH PRESSURE IN CONTROL
AS DEEP MOISTURE BECOMES LOCKED UP ACROSS THE SOUTHEAST US/MID
ATLANTIC INVOF A QUASI STATIONARY FRONTAL BOUNDARY. THE GFS PRINTS
OUT SOME SPOTTY QPF EACH DAY...BUT FAVOR THE DRY ECMWF AS WEAK NW
FLOW IMPULSES WILL HAVE LITTLE MOISTURE TO WORK WITH.

&&

.AVIATION...
VFR CONDS THROUGH THIS TAF PD XPCD. PSBL EXCEPTION CONTS AT KFWA
THIS AFTN TIMED W/APCH OF SFC CDFNT AND KEPT W/PRIOR VCTS MENTION.

&&

.MARINE...
DANGEROUS RIP CURRENT EVENT XPCD TO UNFOLD FOR SUN AS POST FNTL LL
LONG AXIS FETCH DVLPS INTO SUN AFTN...ESP ALG MORE N FACING
BEACHES IN INDIANA. WILL ADDRESS THREAT W/EARLY CFW ISSUANCE THIS
MORNING TO GET THE WORD OUT GIVEN WEEKEND TIMING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING
     FOR INZ003>009-012>018-020-022>027-032>034.

     RIP CURRENT RISK FROM THIS EVENING THROUGH LATE SUNDAY NIGHT FOR
     INZ003.

MI...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR
     MIZ077>081.

     RIP CURRENT RISK FROM THIS EVENING THROUGH LATE SUNDAY NIGHT FOR
     MIZ077.

OH...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ001-
     002-004-005-015-016-024-025.

LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT MONDAY
     FOR LMZ043-046.

&&

SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...T
MARINE...T
Hazardous weather outlook, Jul 6, 3:54 AM EDT, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EDT FRI JUL 6 2012

LMZ043-046-070800-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
354 AM EDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON INTO
SATURDAY NIGHT.

A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY NIGHT AND SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

INZ003-MIZ077-070800-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
354 AM EDT FRI JUL 6 2012 /254 AM CDT FRI JUL 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. PEAK AFTERNOON HEAT
INDEX READINGS OF 105 TO 115 CAN BE EXPECTED TODAY. HEAT INDEX
READINGS WILL ONLY FALL INTO THE UPPER 70S BY LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SATURDAY. PEAK
AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED FRIDAY
AND SATURDAY. OVERNIGHT HEAT INDEX VALUES WILL REMAIN IN THE UPPER 70S AND
LOWER 80S FRIDAY NIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE SATURDAY INTO
SUNDAY.

THERE IS A HIGH RISK OF RIP CURRENTS AT LAKE MICHIGAN BEACHES
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-070800-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
354 AM EDT FRI JUL 6 2012 /254 AM CDT FRI JUL 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. PEAK AFTERNOON HEAT
INDEX READINGS OF 105 TO 115 CAN BE EXPECTED TODAY. HEAT INDEX
READINGS WILL ONLY FALL INTO THE UPPER 70S BY LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SATURDAY. PEAK
AFTERNOON HEAT INDEX READINGS OF 105 TO 115 ARE EXPECTED FRIDAY
AND SATURDAY. OVERNIGHT HEAT INDEX VALUES WILL REMAIN IN THE UPPER 70S AND
LOWER 80S FRIDAY NIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE SATURDAY INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:47 AM EDTRip Current StatementIWX48 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.